MathSciNet Relay Station
MathSciNet bibliographic data
MR2346466 35J60 (35B35 35B45 35R05)
Guibé, Olivier; Mercaldo, Anna Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008), no. 2, 643–669 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement